Conjugate algebraic integers in real point sets.
Mathematische Zeitschrift, Tome 84 (1964), pp. 415-427
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1964__84_170278,
author = {Raphael M. Robinson},
title = {Conjugate algebraic integers in real point sets.},
journal = {Mathematische Zeitschrift},
pages = {415--427},
year = {1964},
volume = {84},
zbl = {0126.02902},
url = {http://geodesic.mathdoc.fr/item/MZ_1964__84_170278/}
}
Raphael M. Robinson. Conjugate algebraic integers in real point sets.. Mathematische Zeitschrift, Tome 84 (1964), pp. 415-427. http://geodesic.mathdoc.fr/item/MZ_1964__84_170278/